# SDR SIMA201904265002

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,070 hours, 33,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON CEILING PANEL AT EMERGENCY ROW IS NOT ILLUMINATED ON AFT SIDE-C/A-REMOVED AND REPLACED CEILING PANEL EXIT LOCATING AFT SIGN AT EMERGENCY ROW IAW EMB 145 AMM 33-50-15.
